# SDR WX0A2015021672420

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582211
- Part serial: 631107
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L1 & R1 EMER EXIT SIGNS INOPERATIVE.  REPLACED POWER SUPPLY & OPERATIONS CHECKED OK IAW AMM 33-53-00.
